Ask an expert
Question

10 Oct 2008

dienetic
always feel like vomiting I am using insulin
Answer 596 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Brudy Carlo
If using insulin makes you nauseous, then it is vital that you consult the dr who prescribed your insulin and tell him/her about this side-effect. Go for a checkup immediately because the dr may need to adjust your dose or change the type of insulin you are using. I trust that you are also under the guidance of a clinical dietitian because the correct diet is one of the most important aspects of diabetic treatment? If not, then Please consult a dietitian as soon as possible (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area).
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19959 votes
Vote